# SDR HEEA084606

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,363 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI585200
- Part serial: 3065
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT PAINT TARGETS/ RF BAND BROKEN. FOUND NO RF TEST BAND AND NO SIGNAL.  ADJUSTED LOCAL OSCILLATOR FREQUENCY AND GENERATOR NOISE FILTER.  REPAIRED.  BENCH CHECK GOOD.
